# SDR SWIA200312386

- Difficulty date: August 31, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 23,166 hours, 29,887 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 157
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SYSTEM ONE ON STALL WARNING TEST FAILS STICK PUSHER TEST, CAPTAINS.  REMOVED AND REPLACED STALL WARNING COMPUTER IAW 27-00-00.  OPS CHECKS GOOD.
